MathSciNet Relay Station
MathSciNet bibliographic data
MR981664 26D15 (35J99 46E35 58C15)
McLeod, J. B.; Peletier, L. A. Observations on Moser's inequality. Arch. Rational Mech. Anal. 106 (1989), no. 3, 261–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement